# SDR SWAA106406

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 9,269 hours, 5,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE WIRE ON EEPLS.  SECURED WIRE PER MM.
